Lifting Theorems for Real Functions.
Mathematische Zeitschrift, Tome 186 (1984), pp. 299-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__186_173446,
author = {Biagio Ricceri},
title = {Lifting {Theorems} for {Real} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {299--308},
year = {1984},
volume = {186},
zbl = {0523.54011},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173446/}
}
Biagio Ricceri. Lifting Theorems for Real Functions.. Mathematische Zeitschrift, Tome 186 (1984), pp. 299-308. http://geodesic.mathdoc.fr/item/MZ_1984__186_173446/